Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Complete sets of logical functions


Author: William Wernick
Journal: Trans. Amer. Math. Soc. 51 (1942), 117-132
MSC: Primary 02.0X
MathSciNet review: 0005281
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0005281-2
Article copyright: © Copyright 1942 American Mathematical Society